# SDR DALA2015012100440

- Difficulty date: January 20, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 81,859 hours, 12,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Strap
- Condition: Corroded
- Location: Bs 1010
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KEEL BEAM PANEL SUPPORT STRAP AT BS 1010.  R & R SUPPORT.
